| Model Number |
N/A |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebs0340 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that the port needle was inserted for three days when the patient told the nurse that there was blood in the tube.It was stated that the extension tube was full of blood and was dripping.The needle was removed.